Classification of normal subgroups of Hecke group H6 in terms of parabolic class number


YURTTAŞ A. , DEMİRCİ M., CANGÜL İ. N.

FRONTIERS OF FUNDAMENTAL AND COMPUTATIONAL PHYSICS, vol.1389, pp.315-316, 2011 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 1389
  • Publication Date: 2011
  • Doi Number: 10.1063/1.3636729
  • Title of Journal : FRONTIERS OF FUNDAMENTAL AND COMPUTATIONAL PHYSICS
  • Page Numbers: pp.315-316

Abstract

In [3], Greenberg showed that n <= 6t(3) so that mu - nt <= 6t(4) for a normal subgroup N of level n and index mu having t parabolic classes in the modular group Gamma. Accola, [1], improved these to n <= 6t(2) always and n <= t(2) if Gamma/N is not abelian. Newman, [5], obtained another generalisation of these results. Hecke groups are generalisations of the modular group. We particularly deal with one of the most important cases, q = 6.